JURNAL SILOGISME : Kajian Ilmu Matematika dan Pembelajarannya
Vol 1, No 1 (2016): Juni 2016

KEKONVERGENAN BARISAN OPERATOR SELF-ADJOINT MONOTON

Ekayanti, Arta (Unknown)



Article Info

Publish Date
29 Nov 2016

Abstract

In this paper, we discuss about monoton sequences of self-adjoint operator which bounded. By considering the commutative properties of positive operator, we prove this sequence convergence to a self-adjoint operator. Furthermore, the sequence and its limit was bounded by the same operator.Keywords: sequence, self-adjoint, monoton, convergence

Copyrights © 2016






Journal Info

Abbrev

silogisme

Publisher

Subject

Mathematics

Description

Silogisme : Kajian Ilmu Matematika dan Pembelajarannya, adalah sebuah jurnal yang diterbitkan oleh Fakultas Keguruan dan Ilmu Pendidikan Universitas Muhammadiyah Ponorogo (Unmuh Ponorogo) bekerjasama dengan Lembaga Penelitian dan Pengabdian Kepada Masyarakat Universitas Muhammadiyah Ponorogo. ...